MathSciNet Relay Station
MathSciNet bibliographic data
MR1631600 30C10
Borwein, P.; Erdélyi, T. Littlewood-type problems on subarcs of the unit circle. Indiana Univ. Math. J. 46 (1997), no. 4, 1323–1346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement